Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Addicted to Spasmo Proxyvon. Have breathlessness, chest pain, tingling in shoulders, arms and stomach. Want to get rid of this

Dear Sir, I am in trouble and seek your help desperately. I had been addict of spasmo proxyvon for about 15 years, in the start the intake was about 16-18 capsules a day , over the time i have decreased the intake now I m taking 6-8 capsules a day , the problem is recently i have developed the problem of breathlessness and mild pain in my chest which typically happens after capsule intake, the situation is very very frightening and I seek your help very desperately, i have attempted to get rid of this addiction before but when i stop the intake i get restless and feel tingling sensation in shoulders, arms and stomach which wont let me sleep by any means, so I had to remain awake the whole night if I do not take the capsules. please sir I m looking forward to your advise , please i want to get rid of this , Im married and father of 2 kids.. please help. Regards Metaphor
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I understand your desperation as spasmo proxyvon is addictive since it has opiates in them if you are using it for a long time; you probably are dependent on opiates and have opioid addiction that needs treatment. I strongly advise you to consult a psychiatrist that is well versed in substance abuse issues. I believe if you do not do so you are at risk of losing your life over medical illnesses that may not be treatable with your continued dependence on spasmo proxyvon. I hope you get help urgently.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor